Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: Negative Binomial Regression by Joseph M. Hilbe

Reviewed Work: Negative Binomial Regression by Joseph M. Hilbe
Review by: C. M. O'Brein
International Statistical Review / Revue Internationale de Statistique
Vol. 76, No. 2 (August 2008), pp. 302-303
Stable URL: http://www.jstor.org/stable/27919622
Page Count: 2
  • Read Online (Free)
  • Download ($12.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
302
    302
  • Thumbnail: Page 
303
    303